Baltimore City Child Care Resource Center

Baltimore City Child Care Resource Center (BCCCRC) serves as the hub for issues relating to the care and education of young children in the City of Baltimore. BCCCRC is a member agency of the Maryland Child Care Resource Network, and serves parents, child care providers, the business community and others who are interested in early care and education. BCCCRC is committed to providing leadership and services to improve the quality, accessibility and affordability of child care in Baltimore City.

June 2024 Virtual Training Schedule

 Register online

June 2024

Social Studies All Around Me
During this training, providers will recognize that Social Studies concepts and activities are all around them for use in daily learning.  Participants will learn how to teach civics, history, geography, and economics at the preschool and school age levels in a developmentally appropriate way.

3-hours Curriculum

Saturday, June 1st 

9:00am – 12:00pm

$10.00 Must Pre-register

 Why Risk It? Managing Risk in Child Care

Learn ways to reduce the risks associated with owning your own family child care business. We will learn the various categories of risks, how to prepare for risks, and how to diminish the effect these risks have on the family child care home.

3-hours Professionalism

Wednesday, June 5th 

6:00pm – 9:00pm

$10.00 Must Pre-register

 Open-ended Art for the Preschool Child
Art engages children’s hands, minds, emotions and helps develop valuable cognitive, socio-emotional, and multisensory skills.  This course is designed for teachers to learn to identify the many developmental skills children can master through open-ended art activities, and how self-directed art fosters brain development, creativity, and self-esteem- inclusive for all early art learners

3-hours Curriculum

Thursday, June 6th 

6:00pm – 9:00pm

$10.00 Must Pre-register

 More than Twinkle-Twinkle: Using Music with Infants and Toddlers

Music and movement is a fun way to help infants and toddlers increase vocabulary and build muscle tone and social connections. This workshop explores the many ways in which music and movement for infants and toddlers can be incorporated into the classroom as well as individualizing music and movement to meet the needs of individual children in your program.

3-hours Curriculum

Thursday, June 6th 

6:00pm – 9:00pm

$10.00 Must Pre-register

 Creating a Writing Center from Dollar Tree and Thrift Store Finds
A writing center in the classroom supports children in their ability to express themselves through creative writing and drawing. In this workshop we will explore dollar store and thrift store finds that can combined to create a writing center which spurs children’s imaginative writing skills. 

3-hours Curriculum

Saturday, June 8th

9:00am – 12:00pm

$10.00 Must Pre-register

 Medication Administration (In-person) *

Note: This class will be held at the Julie Center –100 S Washington Street, Baltimore MD 21231.

This class fulfills the MSDE/OCC requirements for all Child Care professionals.

6 hours Health, Safety and Nutrition

Saturday, June 8th

9:00am – 3:30pm

$60.00 Must pre-register

 Ants in their Pants: Teaching Children who Must Move to Learn

Kinesthetic learners are naturally active and have a lot of energy to expend. The ideas and strategies in this workshop will help the child care professional work with and meet the needs of all the children in their care, especially the kinesthetic learner.

3-hours Curriculum

Wednesday, June 12th

6:00pm – 9:00pm

$10.00 Must Pre-register

 Baby Picasso: Process Art Experiences with Infants and Toddlers
Art is more than just a fun activity for infants and toddlers. When little ones engage in process art, they are strengthening many developmental skills. This workshop looks at the differences between Process Art and Arts & Crafts Projects. It focuses on the importance of letting little one’s experience process and how this art form can support all domains of learning. 

3-hours Curriculum

Thursday, June 13th 

6:00pm – 9:00pm

$10.00 Must Pre-register

 Including All Children and the Americans with Disabilities Act * This workshop will provide participants with an understanding of the requirements for ADA and inclusionary practices. Participants will leave with a better understanding of best practices and available resources. This training will meet the 3-hour training requirement for MSDE.

3- hours Special Needs

Saturday, June 15th 

9:00am – 12:00pm

$10.00 Must Pre-register

 Avoiding Burnout in a Demanding OccupationDo you work in the early childhood education field?  Are you stressed?  Burnt out?  This training is for early childhood educators who need strategies to boost their health and wellness.  Participants will define burnout syndrome in current health and safety trends and identify what aspects of the workplace add to that built up stress.  Participants will recognize and discuss occupational components that contribute to burnout.  Participants will identify strategies to avoid burnout and participate in group discussions.  Participants will be provided with the support and resources to implement self-care opportunities in their own lives and those of others.  Through activities and action plans, participants will gain the knowledge to build their strength and avoid burning out in their important roles as early childhood educators.

2-hours Health, Safety & Nutrition; 1-hour Professionalism

Thursday, June 20th

6:00pm – 9:00pm

$10.00 Must Pre-register

 Discipline vs Guidance: Teaching Strategies that Engage Children and Reduce Challenging Behaviors

Enhance your classroom with techniques that enable children to thrive in their learning environment, where communication strategies positively guide behavior, where self-regulation is developed, and where problem-solving strategies are specific and effective.  The focus is on strategies which heighten skills and reduce challenging behavior. *NEW*

2-hours Curriculum; 1-hour Child Development

Saturday, June 22nd

9:00am – 12:00pm

$10.00 Must Pre-register

 Child Development and Developmental Delays
Participants will be presented with information on how to distinguish the difference between typical and atypical child development.  They will leave with information on how to implement accommodations and modifications to better work with children with developmental delays and resources to utilize when development is atypical.  Also, participants will learn strategies for working with children exhibiting typical development to strengthen their development.

1-hour Special Needs & 1-hour Child Development

Thursday, June 27th

6:00pm – 8:00pm

$10.00 Must Pre-register

 

Follow us on social media!

The Baltimore City Child Care Resource Center is a member of the Maryland Child Care Resource Network with funding provided from the Maryland State Department of Education, through Maryland Family Network.

Translate »
Scroll to Top